# SDR 99ZZZX738

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 2219300000
- Condition: Bent
- Location: Rt Mlg
- Part time: 1,376 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, PROXIMITY WEIGHT ON WHEEL FAIL MESSAGE ILLUMINATED.  LANDED DFW WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS INSPECTED FOR FERRY FLIGHT TO MAINTENANCE AND FERRIED TO HOT, GEAR DOWN.  REPLACED WEIGHT ON WHEELS PROXIMITY SWITCH TARGET.  PERFORMED GEAR RETRACTION AND EXTENSION IAW DORNIER MM, 32-31-00, OPS CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
